# SDR ASAA2017090621925

- Difficulty date: September 6, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,320 hours, 4,744 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A27521
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING AFT SUPPORT I/B SIDE SUPPORT ANGLE CRACKED UNDER PANEL 444BR.  ACFT GROUNDED.  REMOVED AND REPLACED ANGLE IAW SRM 51-40-02 AND DWG 313A2400, REV C.
